# SDR CALA2017082502876

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 68,507 hours, 7,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING RECEPTICAL DISCONNECTED FROM MOLDING EDGE OUTSIDE LAVATORY 101. SECURED THE LAMP IAW AMM 33-51-13, OP CHECKED GOOD IAW AMM 33-51-00 PG 501.
